MathSciNet Relay Station
MathSciNet bibliographic data
MR1979008 42B35 (46E35 47G10)
Kinnunen, Juha; Saksman, Eero Regularity of the fractional maximal function. Bull. London Math. Soc. 35 (2003), no. 4, 529–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement